Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 58, NWS Quad Cities, IA

August 24, 2007Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this flash flood warning at Aug 24, 2007, 9:49 AM CDT for Clark County, Scotland County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 9:49 AM CDT (14:49 UTC)
Expired
Aug 24, 2007, 3:45 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Whole counties

Counties Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 174 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 10:30 AM CDTFLASH FLOOD1 Wnw Brock, MOSPOTTER ESTIMATES NORTH FABIUS RIVER AT MEMPHIS HAS RISEN 2 FEET IN PAST HOUR WITH WATER HAVING REACHED A BRIDGE 1 MILE AWAY. WIDESPREAD AGRICULTURAL FLOODING IN MEMPHIS.
Aug 24, 11:30 AM CDTFLASH FLOODMemphis, MOROUTE C CLOSED NORTH OF MEMPHIS DUE TO HIGH WATER.
Aug 24, 11:35 AM CDTFLASH FLOODWyaconda, MOWATER COVERING MANY ROADS AND LOW LYING AREAS THROUGHOUT THE COUNTY. THE WYACONDA AND FOX RIVERS ARE AT BANKFUL NORTH OF KAHOKA...AND RISING FAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 2.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 241451
FFWDVN
MOC045-199-242045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
949 AM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI...
  THIS INCLUDES THE CITY OF KAHOKA...
  SCOTLAND COUNTY IN NORTHEAST MISSOURI...
  THIS INCLUDES THE CITY OF MEMPHIS...

* UNTIL 345 PM CDT FRIDAY

* AT 935 AM CDT...A TRAINED WEATHER SPOTTER REPORTED THAT THE NORTH
  FABIUS RIVER WAS OUT OF ITS BANKS IN MEMPHIS AND CONTINUING TO RISE
  RAPIDLY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES RAIN
  CONTINUING TO MOVE ACROSS THE WARNED AREA. OVERNIGHT DOPPLER RADAR
  ESTIMATES WERE IN THE RANGE OF 5 TO 7 INCHES OVER NORTHERN PORTIONS
  OF SCOTLAND AND CLARK COUNTIES. IN ADDITION...8 TO 12 INCHES OF
  RAIN HAS FALLEN IN THE PAST 12 HOURS OVER PORTIONS OF DAVIS AND
  APPANOOSE COUNTIES IN SOUTHERN IOWA. THIS WILL CONTINUE TO PRODUCE
  SIGNIFICANT RISES ON THE NORTH FABIUS RIVER AND FOX RIVER...AND    
  TRIBUTARIES. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REVERE...
  PROSPECT GROVE...PEAKSVILLE...KILWINNING...HITT...CHARLIE HEATH    
  MEMORIAL CA...CHAMBERSBURG...BROCK...AZEN AND ANSON...MEMPHIS AND 
  KAHOKA. 

FLASH FLOODING MEANS WATER WILL RISE RAPIDLY TO LEVELS CAUSING A
THREAT TO LIFE AND PROPERTY. TAKE IMMEDIATE PRECAUTIONS.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

LAT...LON 4031 9235 4027 9153 4057 9167 4059 9236

$$
3 follow-up statements
000 
WGUS73 KDVN 241657
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1147 AM CDT FRI AUG 24 2007

MOC045-199-242045-
CLARK MO-SCOTLAND MO-
1147 AM CDT FRI AUG 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SCOTLAND AND CLARK COUNTIES...

AT 1130 AM CDT...LAW ENFORCEMENT REPORTED ROUTE C NORTH OF MEMPHIS
IN SCOTLAND COUNTY WAS CLOSED DUE TO HIGH WATER. ALSO...MANY ROADS 
AND LOW LYING AREAS THROUGHOUT CLARK COUNTY WERE COVERED WITH 
HIGH WATER. CLARK COUNTY SHERIFFS OFFICE REPORTED THAT THE
WYACONDA AND FOX RIVERS NORTH OF KAHOKA WERE AT BANKFULL AND RISING 
FAST. AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
JUST A FEW PATCHES OF LIGHT RAIN OVER THE AREA. ADDITIONAL SHOWERS 
AND A FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS AN
UPPER LEVEL DISTURBANCE APPROACHES. DUE TO THE SATURATED GROUND 
ANY ADDITIONAL RAINFALL WILL ONLY AGGRAVATE ONGOING FLOODING PROBLEMS 
OR CREATE NEW ONES. PERSONS ALONG AREA RIVERS...CREEKS AND STREAMS 
SHOULD CONTINUE TO MONITOR WATER LEVELS AND BE PREPARED TO SEEK 
HIGHER GROUND IF HIGH WATER THREATENS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REVERE...  
PROSPECT GROVE...PEAKSVILLE...KILWINNING...HITT...CHARLIE HEATH      
MEMORIAL CA...CHAMBERSBURG...BROCK...AZEN AND ANSON...MEMPHIS AND   
KAHOKA. 

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

LAT...LON 4031 9235 4027 9153 4057 9167 4059 9236

$$
000 
WGUS73 KDVN 242051
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
341 PM CDT FRI AUG 24 2007

MOC045-199-242051-
CLARK MO-SCOTLAND MO-
341 PM CDT FRI AUG 24 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 PM CDT FOR SCOTLAND AND
CLARK COUNTIES...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER INDICATED A LINE OF 
SHOWERS DEVELOPING SOUTH AND WEST OF SCOTLAND COUNTY. SOME OF THIS
ACTIVITY WILL MOVE ACROSS THE WARNED AREA LATE THIS AFTERNOON... BUT
THE COVERAGE WILL REMAIN SCATTERED WITH ONLY BRIEF HEAVY DOWNPOURS
EXPECTED. THIS EVENING INTO THE OVERNIGHT THE SHOWERS AND THUNDERSTORMS
MAY BECOME MORE WIDESPREAD...BRINGING A RENEWED THREAT OF FLASH
FLOODING.  

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. 

LAT...LON 4031 9235 4027 9153 4057 9167 4059 9236

$$
000 
WGUS73 KDVN 242052 CCA
FFSDVN

FLASH FLOOD STATEMENT...CORRECTED TIME
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
351 PM CDT FRI AUG 24 2007

MOC045-199-242051-
CLARK MO-SCOTLAND MO-
351 PM CDT FRI AUG 24 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 PM CDT FOR SCOTLAND AND
CLARK COUNTIES...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER INDICATED A LINE OF 
SHOWERS DEVELOPING SOUTH AND WEST OF SCOTLAND COUNTY. SOME OF THIS
ACTIVITY WILL MOVE ACROSS THE WARNED AREA LATE THIS AFTERNOON... BUT
THE COVERAGE WILL REMAIN SCATTERED WITH ONLY BRIEF HEAVY DOWNPOURS
EXPECTED. THIS EVENING INTO THE OVERNIGHT THE SHOWERS AND THUNDERSTORMS
MAY BECOME MORE WIDESPREAD...BRINGING A RENEWED THREAT OF FLASH
FLOODING.  

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. 

LAT...LON 4031 9235 4027 9153 4057 9167 4059 9236

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 3:35 AM CDT, 6 hours 14 minutes earlier.

Area forecast discussion, Aug 24, 3:35 AM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
335 AM CDT FRI AUG 24 2007

.DISCUSSION...
00Z UA ANALYSIS SHOWED A MOISTURE RICH SWLY H8 FLOW FROM THE SRN
PLAINS THROUGH THE MID MS VALLEY...JUST SOUTH OF A WK H8 FRONT OVER
NW IA.  AT H5 THE MAIN MID LEVEL TROF WAS OVER THE ROCKIES WITH A
COUPLE OF WEAK IMPULSES AHEAD OF THE MAIN TROF OVER THE CENTRAL AND
NORTHERN PLAINS.  AN E-W LINE OF TSRA HAS BEEN SLOWLY SAGGING SOUTH
THROUGH SRN IA SINCE THURSDAY EVENING.  THE CONVECTION APPEARS TO BE
TIED TO LOW LEVEL MOISTURE CONVERGENCE AND ENTRANCE REGION OF H3 JET
STREAK FROM NERN NE INTO SRN MN.

TSRA/HVY RAIN TRENDS FOR TODAY WILL BE THE MAIN CONCERN BECAUSE OF
THE SIGNIFICANT FLASH FLOOD THREAT OVER THE AREA .  CURRENT
THINKING IS THAT THE SRN 1/3 OF THE CWA WILL HAVE THE GREATEST
THREAT OF ADDITIONAL HEAVY RAINS TODAY AS TSRA CONTINUE TO DEVELOP
AND MOVE E OR NE ALONG AND AHEAD OF THE SURFACE FRONT SAGGING SOUTH
THROUGH SERN IA.  SURFACE WAVE OVER NERN KS IS PROGGED TO LIFT NE
ALONG THE BOUNDARY THIS MORNING.  THIS WILL ENHANCE THE TSRA/HVY
RAIN OVER NRN MO...SRN IA AND CENTRAL IL THROUGH 18Z.  THUS THE
GREATEST RISK FOR SIGNIFICANT FLASH FLOODING.  THIS AFTERNOON
BECOMES A LITTLE MORE UNCERTAIN AS THE UPPER TROF MOVES OUT OF THE
ROCKIES AND APPROACHES TO MID MS VALLEY BY THIS EVENING.  THE
CONVECTIVE FEEDBACK ON THE GFS WAS PRODUCING SIGNIFICANT QPF OVER
THE NORTHEN CWA THIS AFTERNOON/EVENING WHILE THE NAM WAS KEEPING IT
FURTHER SOUTH...TIED TO THE MAIN SURFACE FRONT.  HOWEVER...WITH
STRONG TSRA CURRENTLY ALONG THE IA/MO BORDER AND AN AREA OF STRONG
TSRA MOVING EAST OUT OF NERN KS AHEAD OF THE SURFACE WAVE...THE
BETTER SURFACE INSTABILITY AND CONVERGENCE MAY BE SHIFTED FURTHER
SOUTH THIS AFTERNOON...FOCUSING TSRA DEVELOPMENT OVER MO RATHER THAN
SRN IA.   WITH THE UNCERTAINTY ABOUT THIS AFTERNOON AND EVENING HAVE
ELECTED TO KEEP CURRENT FLASH FLOOD WATCH IN PLACE FOR THE ENTIRE
CWA...ESPECIALLY SINCE MOST AREAS CAN NOT TAKE ANY ADDITIONAL HEAVY
RAINS.  THIS SHOULD GIVE THE NEXT SHIFT TIME TO ASSESS THE TRENDS
AND MAKE THE NECESSARY ADJUSTMENTS TO THE AREA AND/OR TIMING OF THE
WATCH.

AFTER THE MID LEVEL TROF MOVES THROUGH TONIGHT...THE SURFACE FRONT
WILL ACCELERATE SOUTHEAST BRINGING A MUCH NEEDED BREAK FROM THE RAIN
BY SATURDAY.  WE SHOULD BE IN FOR A STRETCH OF DRY WEATHER UNTIL MID
WEEK WHEN MODELS SHOW ANOTHER FRONT MOVING INTO THE AREA.  HIGH
PRESSURE BUILDING INTO THE CWA WILL ALSO BRING IN MORE COMFORTABLE
AIR AS DEWPOINTS DROP BACK INTO THE UPPER 50S TO MID 60S BY SUNDAY
AND TEMPS SETTLE BACK INTO THE UPPER 70S TO LOW 80S.  WARM AND HUMID
CONIDITIONS WILL RETURN AGAIN EARLY NEXT WEEK AS SOUTHERLY FLOW SETS
UP AHEAD OF THE NEXT FRONT.  ..DLF...

&&

.AVIATION...
SEVERAL LARGE THUNDERSTORM COMPLEXES WILL CONTINUE TO MOVE ALONG A
STATIONARY FRONT DRAPED ACROSS NORTHWEST MISSOURI THROUGH EASTERN
IOWA INTO NORTHWEST ILLINOIS TODAY. THESE WILL RESULT IN IFR CIGS
AND VISIBILITIES WITH INTENSE RAINFALL RATES...WITH BRL AND MLI
TERMINALS IMPACTED THE MOST. OUTSIDE OF THUNDERSTORMS...POOLING LOW
LEVEL MOISTURE WILL RESULT IN WIDESPREAD MVFR CIGS AND VISIBILITIES
AND AREAS DIPPING INTO IFR CRITERIA THIS MORNING. THUNDERSTORMS WILL
FINALLY EXIT THE AREA LATE TONIGHT INTO SATURDAY MORNING AS THE
FRONT PUSHES SOUTHEAST. HOWEVER...LINGERING MOISTURE WILL SUPPORT
AREAS OF IFR STRATUS AND FOG THROUGH MID MORNING. ..SHEETS..

&&

.HYDROLOGY...
FLOODING IS OCCURRING OR WILL OCCUR SOON AT NUMEROUS FORECAST POINTS
IN THE HSA.  FORECASTS FOR PARTS OF THE CEDAR AND WAPSIPINICON
RIVERS IN THE NORTHERN PART OF THE HSA WERE LOWERED DUE TO THE
HEAVIER PCPN SETTING UP FURTHER SOUTH THURSDAY AND THURSDAY NIGHT.
HOWEVER...FORECASTS FOR THE ROCK RIVER IN NORTHERN ILLINOIS HAVE
BEEN BUMPED INTO THE MAJOR FLOOD CATEGORY...FOR COMO...JOSLIN AND
MOLINE. HYDROLOGIC MODEL RUNS FROM THURSDAY AFTERNOON AND EVENING
HAVE BEEN CONSISTENT IN RAISING THESE POINTS INTO THE MAJOR FLOOD
CATEGORY. 24 HOUR RAINFALL ESTIMATES OF 1 TO 3 INCHES OVER THE LOWER
PORTIONS OF THE ROCK RIVER...ENDING THURSDAY NIGHT...ALSO LEND
CREDIBILITY TO THE HIGHER FORECAST.  MINOR TO MODERATE FLOODING IS
FORECAST TO OCCUR AT MOST LOCATIONS NEAR OR SOUTH OF INTERSTATE 80
IN SERN IA...ON THE WAPSIPINICON...CEDAR...IOWA...DES MOINES AND
MISSISSIPPI RIVERS DURING THE NEXT SEVERAL DAYS. AT THIS
POINT...THESE FORECASTS WERE BASED ON THE THE HEAVIER RAINS STAYING
SOUTH OF INTERSTATE 80 THROUGH FRIDAY EVENING.  CURRENT CONVECTIVE
TRENDS ARE SUPPORTING THIS QPF FORECAST.  ALTHOUGH SOME FORECAST
MODELS ARE TRYING TO BRING THE HEAVIER RAIN FUTHER NORTH.  IF THIS
WERE TO OCCUR THEN THE ADDITIONAL RUNOFF COULD PUSH THE RIVERS IN
SOUTH EAST AND EAST CENTRAL IOWA AND NORTHWEST ILLINOIS HIGHER THAN
CURRENTLY FORECAST. ...DLF...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THIS EVENING.

IL...FLASH FLOOD WATCH THROUGH THIS EVENING.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING.

&&
Hazardous weather outlook, Aug 24, 5:25 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 AM CDT FRI AUG 24 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251030-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
525 AM CDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A THREAT OF FLASH FLOODING OVER MUCH OF THE AREA
TODAY. THE GROUND IS NEARLY SATURATED FROM THE HEAVY RAINS THAT
HAVE FALLEN DURING THE LATE SEVERAL DAYS. THE ADDITIONAL RAIN THAT
IS EXPECTED TODAY MAY RESULT IN FLASH FLOODS. THE GREATEST RISK OF
FLASH FLOODING WILL BE SOUTHEAST OF A LINE FROM NEAR OTTUMWA
THROUGH THE QUAD CITIES...WHERE PERIODS OF THUNDERSTORMS THROUGH
THIS AFTERNOON COULD PRODUCE ANOTHER 1 TO 3 INCHES OF RAIN.

THERE IS ALSO A THREAT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING...SOUTHEAST OF A LINE RUNNING THROUGH
KEOSAUQUA...WAPELLO AND GENESEO.  DAMAGING STRAIGHT LINE WINDS
WILL BE THE GREATEST SEVERE THREAT.

MANY RIVERS IN THE AREA ARE OUT OF THEIR BANKS OR ARE EXPECTED TO
RISE OUT OF THEIR BANKS DURING THE NEXT SEVERAL DAYS. MINOR TO
MODERATE FLOODING IS EXPECTED ON PARTS OF THE
CEDAR...IOWA...WAPSIPINICON...ENGLISH...SKUNK AND DES MOINES
RIVERS. MODERATE FLOODING IS EXPECTED ON PARTS OF THE PECATONICA
RIVER...WITH MAJOR FLOODING FORECAST ON PARTS OF THE ROCK RIVER.
THE MISSISSIPPI WILL EXPERIENCE MINOR TO MODERATE FLOODING FROM
THE QUAD CITIES SOUTH THROUGH GREGORY LANDING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED TO MOVE BACK OVER THE AREA TUESDAY AND
WEDNESDAY. AT THIS TIME IT IS TO SOON TO DETERMINE IF THEY WILL POSE A
SEVERE WEATHER THREAT.

THE WIDESPREAD RIVER FLOODING WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING
IN SOUTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI.

DLF

In the hours before

Local storm report, Aug 24, 7:27 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HEAVY RAIN       CANTRIL                 40.64N 92.07W
08/24/2007  M5.00 INCH       VAN BUREN          IA   TRAINED SPOTTER

            SINCE 9 PM ON 23 AUG.

&&

ELLIOTT
Local storm report, Aug 24, 7:50 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
750 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     HEAVY RAIN       3 S STOCKPORT           40.81N 91.83W
08/24/2007  M4.70 INCH       VAN BUREN          IA   TRAINED SPOTTER

            12 HOUR TOTAL.

&&

ELLIOTT
Local storm report, Aug 24, 7:59 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
759 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     HEAVY RAIN       WEVER                   40.72N 91.23W
08/24/2007  M4.00 INCH       LEE                IA   TRAINED SPOTTER

            TOTAL SINCE 4 PM ON 23 AUG.

&&

ELLIOTT
Local storm report, Aug 24, 8:25 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       REVERE                  40.49N 91.68W
08/24/2007  M4.17 INCH       CLARK              MO   CO-OP OBSERVER

            BATTLE OF ATHENS STATE PARK. 24 HOUR TOTAL.

&&

ELLIOTT
Local storm report, Aug 24, 8:32 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     HEAVY RAIN       CANTRIL                 40.64N 92.07W
08/24/2007  M6.10 INCH       VAN BUREN          IA   TRAINED SPOTTER

&&

ELLIOTT
Local storm report, Aug 24, 9:09 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
909 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     HEAVY RAIN       ELDRIDGE                41.64N 90.57W
08/24/2007  M3.45 INCH       SCOTT              IA   NWS EMPLOYEE

            3.45 INCHES SINCE 12 AM THURSDAY. 4.67 INCHES SINCE 6 PM
            WEDNESDAY. TOTAL 5.95 INCHES PAST 6 DAYS.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 9:45 PM CDTRiver Flood WarningDVNClark60 hr
Aug 24, 10:23 AM CDTRiver Flood WarningDVNClark34 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.